# SDR JBZA20230706001

- Difficulty date: July 2, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N319RX
- Make and model: Airbus EC135 P3
- Aircraft serial: 1223
- Aircraft time: 4,810 hours, 10,438 cycles
- Engine: Pwa PW206B
- Engine time: 324 hours, 370 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G, R
- Precautionary procedure: B, R

## Discrepancy

TRIPLE TACHOMETER INDICATIONS LOST FOR # 1 , #2 ENGINES AND MAIN ROTOR TRANSMISSION
